Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On Neumer's theorem

Author: I. Juhász
Journal: Proc. Amer. Math. Soc. 54 (1976), 453-454
MathSciNet review: 0394569
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this note we propose to show that Neumer's theorem on regressive functions is actually a topological fact, by formulating and proving an entirely topological statement of which Neumer's theorem is an immediate corollary.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0394569-X
Article copyright: © Copyright 1976 American Mathematical Society